By bar59567 Latest Reply 2015-03-24 21:31:17 -0500
Started 2015-03-11 16:47:51 -0500

Has anybody used tanzium? My Dr. gave me an injection with it to see if it would control my bg and it did work. It caused me to have diarrhea. With this side effect go away with time?

11 replies

Sapphire24 2015-03-24 16:31:23 -0500 Report

my next appt. is 1/30 will have to wait for a new med, I have been thru many pill meds with gi side effects every time. Have you tried Januvia? Some people have a lot of luck with that. The tanzeum nausea was just too much for me for the first 24 hrs and then the diarrhea set in so I knew I could not put up with that if you ever want to go outside. Talk to your doc, try something else but doc likes no side effects which I know is impossible with me.

bar59567 2015-03-24 17:37:51 -0500 Report

Thank you for your reply after reading the side effects of tanzeum that you had I also had so I quit taking it. I called my Dr. and she gave me Jardiance. I've never heard of it but I'm willing to give it a try. I have taken Januvia and it gave me bad diaherra like the tanzema. I'm like you I go through all the medications and I get all the side effects. Metformin made me really sick. I have depression and I started taking imipramine 20 yrs ago. About 2 yrs ago my face turned silver and it's a side effect for long term med imipramine. So I went through every depression medicine they have and they all made me sick. So I'm taking the imipramine now the silver goes down my arms onto my hands. If I don't take it I won't be able to get out of bed. So I decided to take it and function in life. I use a lot of makeup on my face. I'm so glad to meet you. I thought I was the only one with all the side effect problems. Again thank you you helped me so much today. Barb

Sapphire24 2015-03-22 13:48:54 -0500 Report

I just left Tanzeum, I was on it for 6 weeks and injected myself. it gave me great numbers but by week 5 I vomited 3x in one day, started getting diarrhea attacks, and was losing my hair on my pillow. I also got nausea for the first 24 hrs. of taking it each week. That was just too much for me. Everyone is different. Report it to Tanzeum co. that makes it, see online website. I got my first box free with coupons from the website. Also report side effects to the FDA online too as this is a newer drug.

bar59567 2015-03-24 11:23:57 -0500 Report

Thank you for sharing with me. My bg is really good but the side effects are terrible. I inject on Thurs. and feel fine until Sunday that's when it hits. It's hard to know what to do. What medication did they give you after you quit taking the tanzeum?

Sapphire24 2015-03-24 21:31:17 -0500 Report

oh no, there are many of us that suffer from side effects. When a dr. tells me there are no side effects I know they are lying to me. I suffer from a crazy bladder disorder called Interstitial Cystitis and many of us tend to suffer side effects. For this chronic pain and anxiety I have also been on my antidepressants and have many side effects. One that works for me well is Effexor, a different type of antidepressant than the tri-cyclics you are taking…if u have not tried it, talk to your dr. and see if it works for you. I have never heard of the 'silver' thing although I think I was on the drug for a while too, most of the tri-cyclics make my heart race as well as other stuff. Be aware that most of these diabetic drugs all effect the gi track lower and upper unfortunately and then you have to worry about pancreatitis attacks too. Never ending…you have to pick the least of the pit. Let me know how Jardiance is, I dont like these new ones as you can get yeast infections and I want to stay away from that monster if I can, LOL. Also I have high cholesterol and some of these drugs raise that when that is the least you want with diabetes, horrible. Stay in touch…nice talking with you. I have only had diabetes about 1.5 yrs. and am having a hard time fighting it.

jayabee52 2015-03-12 19:05:00 -0500 Report

Howdy Bar
I beleive that Tanzium is quite new and that is why I'd not heard of it before. Here is a Drugs.com article on it ~ http://www.drugs.com/tanzeum.html
Have you been having difficulty keeping your BG levels at the normal level? If not I believe that your Dr is getting paid by the bigPharma reps to Rx this new mediication for you. That happens IMHO far too often.

God's best to you

Jibber Jabber
Jibber Jabber 2015-03-12 11:44:13 -0500 Report

Did your doctor discuss this with you before he gave it to you or just make the grand announcement that he was giving it to you without giving you any information about the drug..I personally wouldn't touch it with a ten foot pole..It is a fairly new drug that should not be given to anyone with a history of thyroid issues or with thyroid cancer or multiple tumor cancer in the family..(That in and of itself would be enough to cause me not to touch it) .It caused thyroid tumors in mice in clinical studies and actually carries a warning on the box (of corse I am sure you didn't see the box)..The ADA is requiring post approval research be done on this drug as far as dosage is concerned…as well as to see if thyroid cancer rates increase in people taking it..hmmm…here is a link to where I got this information…You know how this works..your doctor probably was invited to all expense paid "seminar" in Hawaii so the maker could brief him on the drug..or something similar..


Sapphire24 2015-03-22 13:50:38 -0500 Report

some people need help in getting their BS in control and have to be open to all opportunities. It also comes in 2 strengths and I was given info with it and went on support line online for it. It has been approved by fDA with warnings. The warnings are clearly stated on pamphlet and website.

lilleyheidi 2015-03-12 00:46:15 -0500 Report

I had never heard of Tanzeum, so looked it up online, one of the common side effects is diarrhea, and it should go away. This med is usually given once weekly, is that how you are getting it? It is a shot that you take weekly.

Next Discussion: Apps »